# SDR A6WA201040946

- Difficulty date: October 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE L/E INBD CTR AND OTBD CHAFED.  REPAIR LT INBD FLAP VANE SKIN AT FLAP STA 137.012 AND BETWEEN FLAP STA 98.509 AND 108.135 IAW REO 601R-57-52-004, REV C. R & R LT INBD FLAP VANE INBD L/E SIN IAW SRM 51-42-13.
